International Electronic Journal of Mathematics Education

International Electronic Journal of Mathematics Education

Search Results

Keyword: Maple

Research Article
The Quaterniontonic and Octoniontonic Fibonacci Cassini’s Identity: An Historical Investigation with the Maple’s Help
Francisco Regis Vieira Alves
https://doi.org/10.12973/iejme/2703
International Electronic Journal of Mathematics Education, Volume 13, Issue 3, pp. 125-138
Research Article
An Integrated Powerpoint-Maple Based Teaching-Learning Model for Multivariate Integral Calculus
B. Wiwatanapataphee, S. Noinang, Y.H. Wu, B. Nuntadilok

International Electronic Journal of Mathematics Education, Volume 5, Issue 1, pp. 5-31
Research Article
Multiple Representations for Systems of Linear Equations Via the Computer Algebra System Maple
Dann G. Mallet

International Electronic Journal of Mathematics Education, Volume 2, Issue 1, pp. 16-31